# SDR IPXA2015080191853

- Difficulty date: July 18, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 76,096 hours, 12,193 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CRACKED STRAP, FORMER, INSIDE RT WING L/E XOS 585.  R & R THE FORMER IAW SRM 51-31-01, 51-33-01.
